Metrics

From
Generalised Common Fixed Point Theorem for S - Compatible Mapping in Metric Space by R K Gujetiya, Dheeraj Kumari Mali and Mala Hakwadiya American Journal of Applied Mathematics and Statistics. 2014, 2(4), 220-223 doi:10.12691/ajams-2-4-8
Views
12119
Html 11609
Abstract 510
02 August 2014 (publication date) through 09 December 2022 *
20.09 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5187
PDF2435
Epub856
XML1315
PPT0
Figures294
Tables287
Export: 2272
RIS690
BibTex806
Endnote776
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com